I had to have kidney stone removal surgery about 3 weeks ago and the uro said he was going to leave the stent in for 3 weeks... a few days ago i started feeling severe pain in my left hip, it shoots up my back and down my leg to my knee. I feel sick to my stomach, i have night sweats, theres alot of presure on my uteris and rectum it feels. it got so bad i went to the ER. all they keep saying is I have a uti! i've had a uti before and that is not what they feel like! also i still have blood in my urin 3 weeks after the surgery and the stent was place? WHATS HAPPENING? IS THIS NORMAL? can anyone help me? im scared!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?